The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).


Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Erratum to: ``Isolated invariant sets for flows on vector bundles'' (Trans. Amer. Math. Soc. 203 (1975), 359-390)

Author: James F. Selgrade
Journal: Trans. Amer. Math. Soc. 221 (1976), 249
MSC: Primary 58F20
Original Article: Trans. Amer. Math. Soc. 203 (1975), 359-390.
MathSciNet review: 0413190
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let (F, f) be a flow on a vector bundle (E, M). If f is minimal on M, then the exponential growth rate intervals associated with the factors of an invariant splitting of E, corresponding to a Morse decomposition of PE, are disjoint intervals.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58F20

Retrieve articles in all journals with MSC: 58F20

Additional Information

Keywords: Flow, vector bundle, projective bundle, chain recurrent, exponential growth rate, Morse decomposition
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society